# SDR CALA2023081802569

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 75,183 hours, 25,808 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRCRAFT PULLED SHARPLY TO THE LEFT AT 105 KTS AND AGAIN AT 120 KTS ON TAKEOFF ROLL READING NORMAL.  PER TOMC MGR''S REQUEST, SENDING IAD EFS TO PERFORM TAXI TEST. PER CREW REPORT ON LANDING AT APPROXIMATELY 60 KNOTS A/C PULLED UPDATED MAA CODE FIX USING VENDOR MAA SCREEN BWI OCM.  PERFORMED AACU BITE AND UPDATED MAA CODE EFS USING VENDOR MAA SCREEN UPDATED MAA CODE EFS USING VENDOR MAA SCREEN TO THE LEFT AGAIN. NO OTHER DEFECTS FOR THE REMAINDER OF THE PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CONTROL TEST, NO FAULTS FOUND IAW FIM 32-42 TASK 801.  PERFORMED PER TOMC MGR''S REQUEST, SENDING IAD EFS TO TAXI CHECK AIRCRAFT. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PER TOMC MGRS TAXI TO THE GATE. BRAKE GRAB, DRAG OR LOCK FIM 32-42 TASK 816 AND BRAKES PULL TO REQUEST, SENDING IAD EFS TO TAXI CHECK AIRCRAFT. THE LEFT OR RIGHT FIM 32-42 TASK 817.  ALL TIRES PRESSURE ARE TAXI AIRCRAFT DOWN BWI RUNWAY 28, NO DISCREPENCY OR AIRCRAFT PULLING IN ANY DIRECTION, OK TO CONTINUE.
